Generalization Sum of Boundedness of Toeplitz Operators
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 130 | Weekly Hits: ⮙3 | Monthly Hits: ⮙10

Research Paper | Mathematics | Nigeria | Volume 3 Issue 9, September 2014

Generalization Sum of Boundedness of Toeplitz Operators

Eltigani Ismail Hassan

In this paper, we investigate the product sum of bounded of Toeplitz product with and in weighted Bergman space. Where and are square integrable analytic functions.

Keywords: Toeplitz Operators

Edition: Volume 3 Issue 9, September 2014

Pages: 126 - 128

Share this Article

How to Cite this Article?

Eltigani Ismail Hassan, "Generalization Sum of Boundedness of Toeplitz Operators", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=20141268, Volume 3 Issue 9, September 2014, 126 - 128

Enter Your Email Address and Click Download Button





Similar Articles with Keyword 'Toeplitz Operators'

Downloads: 119 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper, Mathematics, Sudan, Volume 5 Issue 1, January 2016

Pages: 405 - 411

Compact Toeplitz Operators on pluriharmonic Bergman spaces

OSMAN ABDALLAH ADAM OSMAN

Share this Article

Downloads: 130 | Weekly Hits: ⮙3 | Monthly Hits: ⮙10

Research Paper, Mathematics, Nigeria, Volume 3 Issue 9, September 2014

Pages: 126 - 128

Generalization Sum of Boundedness of Toeplitz Operators

Eltigani Ismail Hassan

Share this Article



Top